Eczema

Eczema or atopic dermatitis is a skin condition where the skin becomes red and itchy. It is usually accompanied by asthma or hay fever and is long lasting. The skin becomes dry, itchy, cracked, and sensitive, and red patches can be seen.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to get rid of very dry and flaky eyelids?

Query: Hi doctor, I am 17 years old. I have a lot of problems with my eyes. I have dry eyelids. They seem to be flaky. Sometimes, they look red and irritated. My under-eye area is dry and it looks like under eye wrinkles. I also have dryness around my mouth. I consulted a dermatologist and she advised me ...  Read Full »


Dr. Deepti Shukla

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I understand your concern. I went through your history and photo (attachment removed to protect patient identity). You have eyelid eczema or seborrheic dermatitis. Eyelid dermatitis occurs due to irritants like contact lens solution, make-up, and kajal. Seborrheic d...  Read Full »

Is skin rash a symptom of COVID-19?

Query: Hi doctor, I am having COVID-19 for the last 10 days, and I am getting treatment for the same. Within the last 10 days, first, I got a rash on my penis, and I took Candid-B and Hydrocortisone cream to treat it. And today, while taking a shower, I could feel another rash on my leg in the area where ...  Read Full »


Dr. Abdel Hakam Soliman

Venereologist, Dermatologist

Answer: Hello, Welcome to icliniq.com. According to your picture (attachment removed to protect the patient's identity), eczema is due to contact and humidity. Do not worry it is a simple issue: it is not related to COVID-19. I advise tablet Desloratadine orally once daily and Betnovate-N cream topical...  Read Full »

Can Betnovate be used for long?

Query: Hi doctor, Can I stop using Candid B, Acuvir, and Emollient shower? Can I have Desloratadine? I am able to have Betnovate C and Duricef 500.   Read Full »


Dr. Abdel Hakam Soliman

Venereologist, Dermatologist

Answer: Hi, Welcome to icliniq.com. I do not think it is a viral or fungal infection. It seems like infected eczema. I suggest you follow the treatment. You can take tablet Duricef 500 mg (Cefadroxil) orally once every 8 hours. You can use Betnovate C cream (Betamethasone with Clioquinol) topically three ...  Read Full »

What causes a swollen ankle to turn dark red?

Query: Hi doctor, My father is 77 years old. He is suffering from swollen ankles. His redness on the swollen area has turned into dark red. He is not diabetic. He had a stroke before few years and he has undergone a liver operation due to cancer eight years back. He does not have fever, chills, or dizzi...  Read Full »


Dr. Penchala Prasad Kandikattu

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Your father is having cellulitis or joint effusion due to hepatic insufficiency. If his limbs are warm, then it shows cellulitis and so it needs immediate treatment. If his limbs are cold in the affected area without fever, then it can be due to eczema or purpura, or ra...  Read Full »

How to manage a dry and flaky patch on the nipples?

Query: Hi doctor,I am a 32-year-old female. I have some patches on my nipples. It seems to be a fungal infection. I have itching sometimes. I have tried using ointment several times. I have used Dettol and hot water a few years back to reduce itching. After that, I vigorously scrubbed it. It can be the cau...  Read Full »


Dr. Deepti Shukla

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I understand your concern. Do not apply Dettol as it can cause dermatitis. You can have patches on the skin due to fungal infection or it can be nipple dermatitis. Kindly attach an image to examine the rash and treatment has to be taken accordingly.   Read Full »

I have hives recurring on my thighs. How to treat it?

Query: Hi doctor, I have had hives for a month. They are recurring in my feet, left leg, underarms and face. The rash is in one or more of those places every day. My left thigh has remained inflamed and covered with hives. I have kept a photo diary. I have seen a local dermatologist who did a punch biopsy....  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Your history, clinical description and histopathology (attachment removed to protect patient identity) are most likely suggestive of urticaria. Urticaria is an immediate hypersensitivity reaction of the skin to various common triggers such as insect bites, infective fo...  Read Full »

Why did my skin in the chin peel and is sore?

Query: Hi doctor, I have recently tanned, and the skin on my chin became dry and now has peeled. The patch is now whiter than the surrounding skin. It got peeled and became sore. I am attaching a photo for your reference. Please give me a solution.   Read Full »


Dr. Sneha Mariam Varghese

Venereologist, Dermatologist

Answer: Hi, Welcome to icliniq.com. I have seen the attached photo (attachments removed to protect the patient's identity) and have read your brief history. It looks like you have photodermatitis or hypersensitivity to sunlight. Other conditions to be ruled out are atopic dermatitis (skin allergy caused d...  Read Full »

What is causing my scalp and hands to itch so badly?

Query: Hello doctor, I am a healthy 60-years-old woman suffering from an extremely itchy, scabby, sore scalp after my puppy was treated for ringworm two months ago. I did not notice it too much until a few weeks ago, and it is gotten slowly worse. I looked online this morning and did not realize it can af...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thank you for writing, and I understand your concern. Yes, it can be due to a fungal infection, or else other reason can be due to allergies because, as you mentioned, it is itchy and dry. I would request you to send a picture of spots you have on hand so I can check a...  Read Full »

I have redness and itchiness in toes. Is it psoriasis?

Query: Hello doctor, I have some infection like redness and itching in toes. I am afraid, is it an infection or psoriasis? It is there since last 4 months and progressing slowly slowly. On cosultation with doctor, I took Itraconazole 100 mg BID, Montelukast with Desloratidine OD and used Amorolfine ointm...  Read Full »


Dr. Sneha Mariam Varghese

Venereologist, Dermatologist

Answer: Hello, Welcome to icliniq.com. Hope you are staying safe. 1) I saw the attached photo and have read your history (attachment removed to protect patient identity), as the interdigital spaces (between the toes) are unaffected it does not look like a fungal infection to me, and if it was, it should...  Read Full »

Are my rashes an allergic reaction to the molds on the walls?

Query: Hello doctor, Last year, I moved to a coastal area to go to college. I moved into an older house that had really poor ventilation. As a result, when it was warmer inside than outside, I had condensation on my walls and water beaded down. So, soon after I moved in, mold grew on three of my bedroom wa...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have read your query in detail and do understand your concern. Judging from your description and the attached pictures (attachment removed to protect patient identity), I am quite sure you are suffering from a kind of eczema known as atopic dermatitis. Involvemen...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.